On modifying normal numbers

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)49-58
JournalUniform Distribution Theory
Volume6
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Cite this

On modifying normal numbers. / Aistleitner, Christoph.

In: Uniform Distribution Theory, Vol. 6, 2011, p. 49-58.

Research output: Contribution to journalArticleResearchpeer-review

@article{2c949254286247e4ad22378e218a77c2,
title = "On modifying normal numbers",
author = "Christoph Aistleitner",
year = "2011",
language = "English",
volume = "6",
pages = "49--58",
journal = "Uniform Distribution Theory",
issn = "1336-913X",
publisher = "Slovak Academy of Sciences",

}

TY - JOUR

T1 - On modifying normal numbers

AU - Aistleitner, Christoph

PY - 2011

Y1 - 2011

M3 - Article

VL - 6

SP - 49

EP - 58

JO - Uniform Distribution Theory

JF - Uniform Distribution Theory

SN - 1336-913X

ER -